# SDR CHQA200600093

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 14,170 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LOCATOR FORWARD LIGHT INOPERATIVE AT OVER WING EXIT.  FOUND NR 6 INVERTER BAD, REMOVED AND REPLACED INVERTER.  OPS CHECK GOOD.
